Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having cough from past 4 weeks my mouth has a bad taste, what could be the reason ?

I have been coughing the past 4 weeks. It was a dry cough the first two weeks. My doctor put me on an antibiotic for 7days, and a cough syrup. The syrup helps me to sleep better, and tames the cough; however, it leaves a bitter taste in my mouth. I have a bad taste in my mouth most of the time, and now coughing up white foamy stuff when I do cough. It has a salty taste to it. I have a metalic taste in my mouth continuously no matter what I eat or drink. What could causing this?
Asked On : Wed, 29 Jun 2011
Answers:  1 Views:  1139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to HCM
Good Day
The metalllic taste and foamy saliva could be side effects of the antibiotics. Not to worry. If your fever and cough are subsiding, then continue as per the Doctor's orders. Eat healthy. Drink plenty of water.
Answered: Wed, 29 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor